# SDR UIEA2020060801213

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,065 hours, 22,058 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST LEVER MOVEMENT STICKY. NOT SMOOTH. INSPECTED AND WORKED BOTH THRUST LEVERS, NO DISCREPANCY NOTED. LOAD TEST LESS THEN 6LBS IAW AMM 76-11-00-735-100-600.
